# SDR ASAA2016041316391

- Difficulty date: April 13, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 51,760 hours, 29,064 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638103
- Part serial: 97047619
- Condition: Failed
- Location: Cabin Pressure
- Part time: 48,112 hours, 26,970 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROMPTLY AFTER LEVEL OFF AT FL 310 HEARD CABIN ALTITUDE WARNING HORN ACCOMPANIED BY VISUAL CABIN RED ANNUNCIATER LIGHT PERFORMED QRH CHECKLIST PROCEDURES & EXECUTED EMERGENCY DECENT TO 10000'.  CABIN STABILIZED IN STANDBY MODE AT 10000 REMAINED OF FLIGHT.  ACFT GROUNDED.  PERFORMED OPS TEST, PRESSURIZATION CONTROL SYS IAW AMM 21-31-00,  OPS CHECKS GOOD,  NO FAULTS FOUND.  R & R AUTO CABIN PRESSURE CONTROLLER FOR CONVENIENCE, PRECAUTION.  PERFORMED OPS TEST, PRESSURIZATION CONTROL SYS AFTER INSTALLING NEW AUTO PRESSURE CONTROLLER, NO FAULTS FOUND, REF AMM 21-31-00. PERFORMED AIRPLANE SINGLE PACK OPERATION, CONFIDENCE CHECK IAW AMM 21-00-05, NO FAULTS FOUND, ALL TESTS PASS.
